# SDR SWAA2013111122086

- Difficulty date: October 10, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 65,721 hours, 61,845 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 6546425
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING KRUGER FLAP CRACKED LE STATION 208.00.  REPAIRED FLAP IAW SRM.
